# SDR FDEA201101280405

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 45,524 hours, 29,285 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 146110016
- Part serial: 1782
- Condition: Low Pressure
- Part time: 16,174 hours, 10,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE READS 2300 WHICH IS UNDER THE LIMIT FOR THIS TEMP.  R & R EMERGENCY ESCAPE SLIDE IAW MM 25-60-015-2.  OPS NORMAL.
